# SDR CA070927007

- Difficulty date: September 5, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 12,598 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Failed
- Location: Compressor
- Component: Compressor, Allsn
- Component part number: 6890550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 6 STATOR VANE FAILURE (1 VANE ONLY). NO EROSION TO NEIGHBORING VANES OR PLASTIC COATING. FOUND BY HELICOPTER OPERATOR. (TC NR 20070927007)
